MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV; CATHETER, INTRAVASCULAR, DIAGNOSTIC

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 46100-91
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a cath lab w/5 port "off" manifold (600 psi), 72" admin set and 4 ft transpac® iv where the customer reported that they had issues with the connection of the transducer on the left to the manifold; transducer on the left was cracked causing fluid to spray or flow out.The transducers were not connected to other device when the incident happened.The device was flushed with heparinized saline.There was unknown patient involvement; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.
 
Additional Manufacturer Narrative
The reported complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.Therefore, a comprehensive failure investigation cannot be performed and a cause cannot be determined.A manufacturing record review could not be completed as the lot number was not provided by the customer.A device history record review could not be conducted because no lot number was provided.

Brand Name
CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19504886
Report Number9617594-2024-00747
Device Sequence Number3982137
Product Code DQO
UDI-Device Identifier00840619070601
UDI-Public(01)00840619070601
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K932141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46100-91
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEPARIN SALINE, MFR UNK
Patient SexUnknown